MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752730
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Problem code captures the reportable event of guide catheter broke.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex plus stent was to be used in a procedure performed on (b)(6) 2018.According to the complainant, during unpacking, it was noticed that the stent was half section by the wire.The percuflex plus stent was not used in a patient, nor was it involved in a procedure.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A percuflex plus stent was received for evaluation.A visual evaluation revealed that the bladder pigtail was found torn, the torn section is specifically located in a sideport hole.The suture string was not returned for evaluation.No other anomalies or damages were encountered.Based on the product analysis, the defect noted of tear in the stent could have been caused by the user due to excessive manipulation of the stent or the interaction with other devices during the unpacking or the preparation.Therefore, a conclusion code of "cause traced to component failure" was assigned to this complaint since expected or random component failure without any design or manufacturing issue.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7967029
Report Number3005099803-2018-60871
Device Sequence Number16581200
Product Code FAD
UDI-Device Identifier08714729041207
UDI-Public08714729041207
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2021
Device Model NumberM0061752730
Device Catalogue Number64135
Device Lot Number0021789819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2018
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer11/08/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1